# SDR AALA202002149022

- Difficulty date: January 19, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION JACK ANCHORAGE FITTING LUG UPPER SURFACE BORE BETWEEN RIB 2 AND RIB 3.. REPAIRED ANCHORAGE FITTING PER EA 302882.
